Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Suffering from hair loss and prescribed with radiance H and becadexamin. Hair loss has started again. What do you recommend?

User rating for this question
Very Good
Answered by

Dermatologist
Practicing since : 2006
Answered : 2016 Questions
Question
I HAVE BEEN SUFFERING FROM HAIR LOSS SINCE LAST 2 YEARS. SINCE LAST YEAR DOCTOR ADVISED ME TO TAKE FINEX TAB 1 MG. FOR 1 YEAR I HAVE BEEN TAKING IT CONDITION HAS IMPROVED. NOW HE HAS ADVISED ME TO TAKE RADIANCE H TAB DAILY & BECADEXAMIN TAB. BUT FOR LAST 2-3 MONTHS HAIR LOSS AGAIN STARTED TO GROW.
Posted Sat, 31 Aug 2013 in Skin Hair and Nails
 
 
Answered by Dr. Kalpana Pathak 23 hours later
HI XXXXXXX
Thanks for writing to us.
From the treatment provided it seems you are suffering from male pattern baldness. Finesteride and minoxidil solution are two drugs which have been approved by US FDA for the same. Usually we give both of these in combination or give minoxidil alone. Androgenetic alopecia or male pattern baldness is a condition due to active component of testosterone 5 DHT which regresses hair growth on scalp. Finax or finesteride prevents conversion of testosterone to 5DHT. Once the drug is stopped, hair reverts back to its original state in few months and this is what is happening with you. As you have taken finesteride for so long,I would advise you to start with minoxidil 5% solution application( 1 ml two times in a day). Also continue with Radiance H and becadexamin which are essentially multivitamin and mineral supplements. Minoxidil might take a month or two to show response.

IF you have been using minoxidil do let me know and also if possible please attach an image of your hair so that grading of hair loss can be ascertained. This would help in suggesting a proper treatment as well as about the results that we expect to achieve. In advanced stages of hair fall medical treatment is not of much help. Hence grading is necessary.
Hope that answered your query.
Should there be any doubt please write back.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor